# SDR 9519539861

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: AS66411LS666
- Condition: Leaking
- Location: Lt Engine
- Part time: 24,329 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DTW - ON APPROACH, LOSS OF LEFT HYDRAULIC FLUID AND PRESSURE OCCURRED AFTER AUXILIARY AND ALTERNATE PUMPS WERE ACTIVATED.  FOLLOWED COCKPIT OPERATING PROCEDURES AND LANDED WITHOUT INCIDENT.  FOUND LEFT ENGINE HYDRAULIC PUMP LEAKING FROM SCREW HOLE AT BOTTOM OF PUMP.  HOLE THREADS WERE STRIPPED WITH SCREW HANGING FROM SAFETY WIRE.  REPLACED THE LEFT ENGINE HYDRAULIC PUMP AND OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
